The asymptotic behaviour of solutions to Laplace's tidal equation
Doklady Akademii Nauk, Tome 170 (1966) no. 1, pp. 67-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_1_a16,
author = {L. A. Dikii},
title = {The asymptotic behaviour of solutions to {Laplace's} tidal equation},
journal = {Doklady Akademii Nauk},
pages = {67--70},
year = {1966},
volume = {170},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_1_a16/}
}
L. A. Dikii. The asymptotic behaviour of solutions to Laplace's tidal equation. Doklady Akademii Nauk, Tome 170 (1966) no. 1, pp. 67-70. http://geodesic.mathdoc.fr/item/DAN_1966_170_1_a16/